Alert archive / Florida / Freeze Warnings in 2014

Freeze Warning 6, NWS Jacksonville, FL

January 21, 20147 counties in Florida

NWS Jacksonville, FL issued this freeze warning at Jan 21, 2014, 2:44 AM EST for 7 counties in Florida. It took effect at Jan 22, 2014, 2:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 2:44 AM EST (07:44 UTC)
In effect from
Jan 22, 2014, 2:00 AM EST
Expired
Jan 22, 2014, 10:00 AM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Jan 20, 8:09 PM EST, 6 hours 35 minutes earlier.

Area forecast discussion, Jan 20, 8:09 PM EST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EST MON JAN 20 2014

.UPDATE...
SURFACE HIGH PRESSURE REMAINS ENTRENCHED TO THE SOUTHWEST OF THE
LOCAL AREA...WITH THE NEXT COLD FRONT NUDGING SE ACROSS THE MIDDLE
MISSISSIPPI VALLEY. HIGH CLOUDS ARE STREAMING EAST ACROSS THE
AREA THIS EVENING. THESE CLOUDS...ALONG WITH SOME SW FLOW...WILL
KEEP TEMPERATURES UP A BIT VERSUS LAST NIGHT...AS WELL AS TO
PREVENT FOG DEVELOPMENT. EXPECT LOWS TNGT IN THE LOWER/MID 40S
INLAND...WITH UPPER 40S/AROUND 50 CLOSER TO THE COAST AND
ACROSS NORTH-CENTRAL FL.

&&

.AVIATION...
PREVAILING VFR INTO TUESDAY...WITH MVFR CIGS POSSIBLE TUESDAY
AFTN AS THE FRONT APPROACHES. LIGHT WINDS THIS EVENING WILL
INCREASE BY TUESDAY MORNING...BECOMING WEST 12-15 KT WITH GUSTS
OF 20-25 KT TUESDAY AFTN.

&&

.MARINE...
BENIGN CONDITIONS PREVAIL THIS EVENING. WINDS WILL INCREASE OVERNIGHT
WITH SCA OFFSHORE BY MORNING. ADVISORY CONDITIONS DUE TO WINDS
WILL BECOME LIKELY NEAR SHORE BY LATE TUESDAY WITH THE COLD FRONTAL
PASSAGE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  40  60  27  47 /   0  10   0   0
SSI  45  65  30  46 /   0  20  10   0
JAX  44  68  29  49 /   0  20  10   0
SGJ  48  69  31  47 /   0  20  20   0
GNV  44  69  30  50 /   0  20  10   0
OCF  46  71  30  52 /   0  20  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 11 AM EST WEDNESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM TUESDAY TO 5 AM EST
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

ALLEN/SHULER/GUILLET
Hazardous weather outlook, Jan 20, 2:37 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EST MON JAN 20 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-211945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
237 PM EST MON JAN 20 2014

...WINDY CONDITIONS ARE EXPECTED ON TUESDAY...

...FREEZE WATCH FOR MOST OF NORTHEAST FLORIDA TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING...

...SMALL CRAFT ADVISORIES TUESDAY THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PATCHY FOG IS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WINDY CONDITIONS ARE EXPECTED TUESDAY AFTERNOON WITH THE NEXT COLD
FRONTAL PASSAGE AND LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE OVER
THE LAND AREAS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
COASTAL WATERS.

SUB-FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY
NIGHTS AND OVERNIGHT LOWS WILL FALL INTO THE 20S OVER INLAND
AREAS. A FREEZE WATCH IS IN EFFECT LATE TUESDAY NIGHT FOR
NORTHEAST FLORIDA WITH THE EXCEPTION OF FLAGLER COUNTY. WIND
CHILLS MAY FALL INTO THE UPPER TEENS AND LOWER 20S EARLY
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:44 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jan 21, 2:45 AM ESTGale WarningJAX26 hr
Jan 21, 2:45 AM ESTSmall Craft AdvisoryJAX37 hr
Jan 21, 2:39 PM ESTWind Chill AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more19 hr
Jan 21, 2:49 PM ESTFreeze WatchJAXFlagler24 hr
Jan 21, 2:49 PM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr
Jan 21, 3:32 PM ESTSpecial Weather StatementJAXNassau43 min
Jan 21, 3:39 PM ESTSpecial Marine WarningJAX96 min
Jan 21, 3:52 PM ESTSpecial Weather StatementJAXDuval38 min
Jan 21, 3:54 PM ESTSpecial Weather StatementJAXUnion36 min
Jan 21, 3:59 PM ESTSpecial Marine WarningJAX2 hr
Jan 21, 4:13 PM ESTSevere Thunderstorm WarningJAXDuval47 min
Jan 21, 4:29 PM ESTSpecial Weather StatementJAXDuval46 min
Jan 21, 4:50 PM ESTSpecial Marine WarningJAX85 min
Jan 21, 5:10 PM ESTSpecial Weather StatementJAXClay50 min
Jan 21, 5:14 PM ESTSpecial Marine WarningJAX2 hr
Jan 21, 5:52 PM ESTSpecial Marine WarningJAX113 min
Jan 21, 3:38 PM ESTSpecial Weather StatementJAXCamden37 min

Nearby

Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.